English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60938/93635 (65%)
造訪人次 : 1246460      線上人數 : 44
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/122640

    題名: Inverse problems for Sturm-Liouville operators on a compact equilateral graph by partial nodal data
    作者: Wang, Yu Ping;Shieh, Chung-Tsun
    關鍵詞: boundary value problem;graph;inverse nodal problem;twin-dense nodal subset;Weyl m-function
    日期: 2021-01-15
    上傳時間: 2022-04-13 12:11:08 (UTC+8)
    出版者: John Wiley & Sons
    摘要: Partial inverse nodal problems for Sturm–Liouville operators on a compact equilateral star graph are investigated in this paper. Uniqueness theorems from partial twin-dense nodal subsets in interior subintervals or arbitrary interior subintervals having the central vertex are proved. In particular, we posed and solved a new type partial inverse nodal problems for the Sturm–Liouville operator on the compact equilateral star graph.
    關聯: Mathematical Methods in the Applied Sciences 44(1), p.693-704
    DOI: 10.1002/mma.6775
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋